uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Quadratic division algebras revisited. (Remarks on an article by J. M. Osborn.)
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Algebra and Geometry.
2000 (English)In: Proceedings of the American Mathematical Society, Vol. 128, 3159-3166 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2000. Vol. 128, 3159-3166 p.
National Category
Algebra and Logic
URN: urn:nbn:se:uu:diva-37354OAI: oai:DiVA.org:uu-37354DiVA: diva2:65253
Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2012-05-09

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Dieterich, Ernst
By organisation
Algebra and Geometry
Algebra and Logic

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 147 hits
ReferencesLink to record
Permanent link

Direct link